# SDR 97ZZZX3765

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Seals Failed
- Location: Rt Engine
- Part time: 7,531 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK FROM RT PROPELLER/ENGINE.  REPLACED PROPELLER.
